# SDR CALA2025062605907

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N12005
- Make and model: Boeing 787-10
- Aircraft serial: 40937
- Aircraft time: 26,640 hours, 3,616 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323500026600
- Part serial: N9010575AD0659
- Condition: Odor
- Location: Zone 900
- Part time: 23,450 hours, 3,162 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELEC SMELL ON T/O AGAIN ON LANDING BUT MUCH STRONGER SPOKE TO FLIGHT CREW IN AFT GALLEY AREA WHERE SMELL WAS OBSERVED. NO SMOKE NOTED BUT THEY FEEL THE SMELL WAS AT OVENS 708 AND 711. ESFR LOG REQ EXAMINED P100 CK2425502 AND L20/21/7 FOR DEFECTS NONE FOUND. VISUALLY INSPCTED GALLEY PLUG DM2531004P01. NO DEFECTS NOTED. EXAMINED AFT GALLEY CB PANEL AND TERMINAL BOARDS, NO DEFECTS. REMOVED AND INSPECTED ALL OVEN ELECTRICAL CONNECTIONS. NO DEFECTS NOTED.  REQUIRES DOOR 4 HEATER OPS CHECK. C/W DOOR 4L AND 4R HEATERS IN REF. WITH DMC-B787-A-21-45-00-05A-320A-A, OPS CHECK SAT, NO BURNING SMELL NOTED.   C/W DOOR 4L AND 4R HEATER OPS CHECK IN REF. WITH DMC-B787-A-21-45-00-05A-320A-A, OPS CHECK OF DOOR 4L AND 4R OK.NO BURNING SMELL NOTED AT THIS TIME.  REPLACED FOR PRECAUTIONARY COMPLIED WITH INSPECTION REPLACED STEAM OVENS AS PRECAUTIONARY NO FINDING OK TO CONTINUE
